MathSciNet Relay Station
MathSciNet bibliographic data
MR1926787 37B50 (28A80 37B10 52C23)
Sirvent, Víctor F.; Wang, Yang Self-affine tiling via substitution dynamical systems and Rauzy fractals. Pacific J. Math. 206 (2002), no. 2, 465–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement